Convergence properties for arrays of rowwise pairwise negatively quadrant dependent random variables

被引:0
作者
Yongfeng Wu
Dingcheng Wang
机构
[1] Tongling University,Department of Mathematics and Computer Science
[2] Nanjing Audit University,Institute of Financial Engineering, School of Finance, School of Applied Mathematics
来源
Applications of Mathematics | 2012年 / 57卷
关键词
complete convergence; complete moment convergence; convergence; pair-wise NQD random variables; 60F15; 60F25;
D O I
暂无
中图分类号
学科分类号
摘要
In this paper the authors study the convergence properties for arrays of rowwise pairwise negatively quadrant dependent random variables. The results extend and improve the corresponding theorems of T.C. Hu, R. L. Taylor: On the strong law for arrays and for the bootstrap mean and variance, Int. J. Math. Math. Sci 20 (1997), 375–382.
引用
收藏
页码:463 / 476
页数:13
相关论文
共 23 条
[21]  
Wu Y.F.(undefined)undefined undefined undefined undefined-undefined
[22]  
Zhu D. J.(undefined)undefined undefined undefined undefined-undefined
[23]  
Yang S.C.(undefined)undefined undefined undefined undefined-undefined